# SDR DHL9870922C

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 716.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEADING EDGE OF WING IS DAMAGED AT WS 716.5.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 57-30-4, 5 FT BY 6.5, N/R 1883.
